# SDR REXA2021101100857

- Difficulty date: August 29, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plate
- Part number: MM67035224001
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE AIR CONNECTION STRUCTURE HAS CHAFE DAMAGE A 4 LOCATIONS AROUND ADAPTER PLATE MOUNT AREA. REPAIRED LOW PRESSURE AIR CONNECTION STRUCTURE CHAFED AREAS IAW BOMBARDIER GREO 670-53-61-1385 REV-A, DATED 2017-10-19 AND ENDEAVOR EA# CRJ753-12018. WVAC EMP STAMP # 776 MTC
